Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1861. A. Sameripour and K. Seddighi,
    On the spectral properties of generalized non self-adjoint elliptic systems of differential operators degenerated on the boundary of domain,
    Bull. Iranian Math. Soc. 24(1998), 15-32  [abstract]    MR 2001b:47076
     
    1862. E. S. Mahmoodian,
    Defining sets and uniqueness in graph colorings: A survey,
    J. Statist. Plann. Inference 73(1998), 85-89  [abstract]    MR 99i:05084
     
    1863. M. Mahdavi-Hezavehi and S. Akbari,
    Some special subgroups of GLn(D),
    Algebra Colloq. 5(1998), 361-370  [abstract]    MR 2000d:16026
     
    1864. G. B. Khosrovshahi and R. Naserasr,
    On compressing complete designs,
    J. Statist. Plann. Inference 74(1998), 193-201  [abstract]    MR 2000f:05014
     
    1865. K. Khashyarmanesh, Sh. Salarian and H. Zakeri,
    Characterizations of filter regular sequences and unconditioned strong d-sequences,
    Nagoya Math. J. 151(1998), 37-50  [abstract]    MR 99h:13030
     
    1866. K. Khashyarmanesh, Sh. Salarian and M. Tousi,
    On the local homology theory for Artinian modules,
    Acta Math. Hungar. 81(1998), 109-119  [abstract]    MR 2000a:13030
     
    1867. K. Khashyarmanesh and Sh. Salarian,
    General local cohomology modules and Koszul homology modules,
    Colloq. Math. 77(1998), 305-313  [abstract]    MR 99f:13018
     
    1868. K. Khashyarmanesh and Sh. Salarian,
    Filter regular sequences and the finiteness of local cohomology modules,
    Comm. Algebra 26(1998), 2483-2490  [abstract]    MR 99h:13021
     
    1869. V. Kanovei,
    Ulm classification of analytic equivalence relations in generic universes,
    Math. Logic Quart. 44(1998), 287-303  [abstract]    MR 2000a:03082
     
    1870. F. Kamali and H. Kharaghani,
    Dihedral Golay sequences,
    Australas. J. Combin. 139-145(1998), 18  [abstract]    MR 99g:05040
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.